BROMFED-DM Ressources

Application Information

This drug has been submitted to the FDA under the reference 088811/001.

Names and composition

"BROMFED-DM" is the commercial name of a drug composed of BROMPHENIRAMINE MALEATE and DEXTROMETHORPHAN HYDROBROMIDE and PSEUDOEPHEDRINE HYDROCHLORIDE.

Answered questions

High knowledge personal needed. Bromfed DM syrup and Acuttance cause any long term damage?
Just seeking knowledge I quit drugs. But I had to much of syrup while on accutane just wondering the two cause long term damage towards the body and brain? I took accutane for acne Asked by Brian Buttari 4 months ago.

Bromfed DM is just cough syrup. And Accutane is a very strong acne medication. Neither one cause long term damage. Your question is very confusing. Are you taking these medicines recreationally? Answered by Eula Lewelling 4 months ago.


"Bromfed DM" Makes me feel pretty weird, sort of like being on opiates, why is that?
Bromfed DM, or "brompheniramine, dextromethorphan, and pseudoephedrine" makes me itchy, sleepy, mildly euphoric and I am behaving somewhat oddly. My doc prescribed it for my bronchitis and I have to say, I was not expecting this. It makes my mouth very try and makes it hard to swallow. I have been on... Asked by Arturo Vonstein 4 months ago.

Bromfed DM, or "brompheniramine, dextromethorphan, and pseudoephedrine" makes me itchy, sleepy, mildly euphoric and I am behaving somewhat oddly. My doc prescribed it for my bronchitis and I have to say, I was not expecting this. It makes my mouth very try and makes it hard to swallow. I have been on opiate painkillers before and it feels very similar. Why is that? Answered by Evalyn Fribley 4 months ago.

your symptoms are likely due to the dextromethorphan. bromfed dm just helps with the symptoms of bronchitis (i.e. it doesn't make it go away any faster) so it's probably not a big deal if you don't take it but i'd suggest double checking with your doctor. Answered by Mervin Kinnaird 4 months ago.


Does BROMFED DM expire?
Asked by Ivonne Goldfarb 4 months ago.

of course. Call a pharmacist and you can find out how long it's good. If that info isn't on the label. Answered by Wenona Corolla 4 months ago.


Which medicine is for a child who has croup cough and difficulty breathing at night because of it?
prednisolone or bromfed DM? Asked by Henry Casabona 4 months ago.

In this case I would go with the child to an pediatrician and ask him, he should know which medication is good, because it depends on the age of the child what to use, and he should know this for sure.. Answered by Barbar Smyre 4 months ago.


Can you get high off of bromfed dm ?
but can i get high? Asked by Angla Taras 4 months ago.

you still carry the risk of overdosing, but go ahead if you feel like it Answered by Mauricio Sholl 4 months ago.


Found Bromfed DM in child's room?
Today i was cleaning my son's room and when i was going through his gym bag getting his dirty laundry i found some cough syrup underneath his clothes. it was not prescribed to him in and is in some boys name. on the botte it says it is Bromfed DM. is this a type of cough syrup my son could be drinking to get a... Asked by Betsy Chargualaf 4 months ago.

Today i was cleaning my son's room and when i was going through his gym bag getting his dirty laundry i found some cough syrup underneath his clothes. it was not prescribed to him in and is in some boys name. on the botte it says it is Bromfed DM. is this a type of cough syrup my son could be drinking to get a similar effect of lean? Answered by Randy Skoog 4 months ago.

Given the stupid things some kids do for a "high", I'd be suspicious. It contains an antihistamine, a decongestant, and DM a cough suppressant popular with some kids. Answered by Caren Berliner 4 months ago.


I think I accidentally got high?
I'm sick and was given Bromfed Dm for my coughing. This morning I took more than I was supposed to, about 50-60 mls because it wasn't working. About an hour later I began to feel like I was floating and my body kinda tingled. I couldn't react properly or focus and loud noises made. Me hug myself and... Asked by Aliza Wnukowski 4 months ago.

I'm sick and was given Bromfed Dm for my coughing. This morning I took more than I was supposed to, about 50-60 mls because it wasn't working. About an hour later I began to feel like I was floating and my body kinda tingled. I couldn't react properly or focus and loud noises made. Me hug myself and become very unsettled. I felt lightheaded and weak. I don't know for sure wha happened. My friends say I got high. I've never been high before so I wouldn't know. I'm 17. Answered by Suzanne Ducharme 4 months ago.

BromFed DM contains pseudoephedrine. Pseudoephedrine is an amphetamine. This is the chemical they make Meth out of. You probably were high if you took more than the perscribed dosage. NEVER over medicate yourself especially on presecription drugs regardless if you think the drug isn't working. Don't do that again. Answered by Julius Norstrud 4 months ago.

Makes my heart rap out good for hoarsness probaly were high I don't like what it did to my heart don't take more is not good in anything in life Answered by Fonda Decardenas 4 months ago.


Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
088811/001 BROMFED-DM BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML
089681/001 BROMFED-DM BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
019279/001 DIMETANE-DX BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
088722/001 BROMANATE DM BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML
088811/001 BROMFED-DM BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML
089681/001 BROMFED-DM BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML
202940/001 BROMPHENIRAMINE MALEATE, PSEUDOEPHEDRINE HYDROCHLORIDE AND DEXTROMETHORPHAN HYDROBROMIDE BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML
203375/001 BROMPHENIRAMINE MALEATE, PSEUDOEPHEDRINE HYDROCHLORIDE AND DEXTROMETHORPHAN HYDROBROMIDE BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML
205112/001 BROMPHENIRAMINE MALEATE, PSEUDOEPHEDRINE HYDROCHLORIDE AND DEXTROMETHORPHAN HYDROBROMIDE BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML
205292/001 BROMPHENIRAMINE MALEATE, PSEUDOEPHEDRINE HYDROCHLORIDE AND DEXTROMETHORPHAN HYDROBROMIDE BROMPHENIRAMINE MALEATE; DEXTROMETHORPHAN HYDROBROMIDE; PSEUDOEPHEDRINE HYDROCHLORIDE SYRUP/ORAL 2MG per 5ML and 10MG per 5ML and 30MG per 5ML

Ask a question

A licensed doctor will try to answer your question as quickly as possible.

Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - Blog - All rights reserved